# SDR SWAA041824

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 37,017 hours, 32,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C360751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR LOWER HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED HINGE BOX FITTING PER SAM FORM.
